Header

UZH-Logo

Maintenance Infos

Correction to our article “Topology of random 2-complexes” published in DCG 47 (2012), pp. 117–149


Cohen, Daniel C; Costa, Armindo; Farber, Michael S; Kappeler, Thomas (2016). Correction to our article “Topology of random 2-complexes” published in DCG 47 (2012), pp. 117–149. Discrete & Computational Geometry, 56(2):502-503.

Statistics

Citations

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:September 2016
Deposited On:01 Feb 2017 11:00
Last Modified:02 Feb 2018 11:38
Publisher:Springer
ISSN:0179-5376
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/s00454-016-9797-z

Download

Full text not available from this repository.
View at publisher

Get full-text in a library